# SDR UIEA2021011700070

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 73,154 hours, 12,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 20498
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DESCENT DEVICE "A" SEAL DAMAGE CABLE OVEREXTENDED.  REMOVED AND REPLACED DESCENT DEVICE POSITION "A", IAW AMM 25-61-01.  NO DISCREPANCIES NOTED.
